.. Une-estimation-de-type-chaos-de-wiener-généralisée, 146 4.2.1 Énoncé et preuve du résultat sous l'hypothèse des moments impairs nuls . . . 146 4.2.2 Énoncé et preuve du résultat sous l'hypothèse d'espérance

J. Bouclet, Distributions spectrales pour des opérateurs perturbés, 2000.

J. Bourgain, Global solutions of non linear Schrödinger equations, p.46

J. Bourgain, Periodic nonlinear Schrödinger equation and invariant measures, Communications in Mathematical Physics, vol.166, issue.1, p.126, 1994.

J. Bourgain, Invariant measures for the 2D defocusing nonlinear Schrödinger equation, Communications in Mathematical Physics, vol.176, issue.2, p.421445, 1996.

J. Bourgain, On nonlinear Schrödinger equations, Inst. Hautes Études Sci, p.1121, 1998.

N. Burq, Mesures semi-classiques et mesures de défaut, Séminaire Bourbaki, vol.826, pp.167-195, 1997.

N. Burq, P. Gérard, and N. Tzvetkov, Strichartz inequalities and the nonlinear Schrodinger equation on compact manifolds, American Journal of Mathematics, vol.126, issue.3, pp.569-605, 2004.
DOI : 10.1353/ajm.2004.0016

N. Burq, P. Gérard, and N. Tzvetkov, Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces, Inventiones Mathematicae, vol.159, issue.1, p.187223, 2005.

N. Burq, P. Gérard, and N. Tzvetkov, Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear schrödinger equations, Annales Scientiques de l'école Normale Supérieure, pp.255-301, 2005.

N. Burq and G. Lebeau, Injections de Sobolev probabilistes et applications, Annales scientifiques de l'??cole normale sup??rieure, vol.46, issue.6, 2011.
DOI : 10.24033/asens.2206

URL : https://hal.archives-ouvertes.fr/hal-01145372

N. Burq and N. Tzvetkov, Invariant Measure for a Three Dimensional Nonlinear Wave Equation, International Mathematics Research Notices, vol.22, 2007.
DOI : 10.1093/imrn/rnm108

N. Burq and N. Tzvetkov, Random data Cauchy theory for supercritical wave equations I: local theory, Inventiones mathematicae, vol.3, issue.1, p.449475, 2008.
DOI : 10.1007/s00222-008-0124-z

URL : https://hal.archives-ouvertes.fr/hal-00449551

N. Burq and N. Tzvetkov, Random data Cauchy theory for supercritical wave equations II: a global existence result, Inventiones mathematicae, vol.3, issue.3, p.477496, 2008.
DOI : 10.1007/s00222-008-0123-0

URL : https://hal.archives-ouvertes.fr/hal-00449548

N. Burq and N. Tzvetkov, Probabilistic well-posedness for the cubic wave equation, Journal of the European Mathematical Society, vol.16, issue.1
DOI : 10.4171/JEMS/426

URL : https://hal.archives-ouvertes.fr/hal-00575201

[. Burq, N. Tzvetkov, and L. Thomann, Long time dynamics for the one dimensional non linear Schrödinger equation, 2010.

R. Carles, Critical nonlinear Schrödinger equations with and without harmonic potential

M. Christ, J. Colliander, and T. Tao, Ill-posedness for nonlinear Schrödinger and wave equations, 2003.

J. Chemin and I. Gallagher, Wellposedness and stability results for the Navier- Stokes equations in R 3 Annales de l'Institut Henri Poincare (C) Non Linear Analysis, pp.599-624, 2009.

J. Chemin and I. Gallagher, Large, global solutions to the Navier-Stokes equations , slowly varying in one direction. Transactions of the, pp.2859-2873, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00182927

[. Chemin, I. Gallagher, and M. Paicu, Global regularity for some classes of large solutions to the Navier-Stokes equations, Annals of Mathematics, vol.173, issue.2, pp.983-1012, 2011.
DOI : 10.4007/annals.2011.173.2.9

URL : https://hal.archives-ouvertes.fr/hal-00294203

J. Colliander and T. Oh, Almost sure well-posedness of the cubic nonlinear Schrödinger equation below L 2 (T). Duke Math, J, vol.3, p.367414, 2012.

[. Deng, Two dimensional NLS equation with random radial data, 2010.

J. Dziubanski and P. Glowacki, Sobolev spaces related to Schrödinger operators with polynomial potentials, Mathematische Zeitschrift, vol.262, p.881894, 2009.

J. Ginibre, Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace, Séminaire Bourbaki, vol.796, p.163187, 1995.

L. Hörmander, The analysis of linear partial dierential operator III, 1985.

H. Koch and D. Tataru, L p eigeinfunction bounds for the hermite operator. Duke Math, J, vol.128, issue.2, pp.369-392, 2005.

A. Martinez, An introduction to semiclassical and microlocal analysis
DOI : 10.1007/978-1-4757-4495-8

U. Niederer, Maximal kinematical invariance group of the harmonic oscillator, Helv. Phys

T. Oh, Invariant Gibbs measures and a.s. global well-posedness for coupled Kdv systems, 2010.

H. Queélec and D. Li, Introduction à l'étude des espaces de Banach, EDP Sciences, 2005.

D. Robert, Autour de l'approximation semi classique, 1987.

[. Stalani, The theory of nonlinear Schrödinger equations, p.1

T. Tao, Nonlinear dispersive equations : local and global analysis, 2006.
DOI : 10.1090/cbms/106

T. Tao, A pseudoconformal compactication of the nonlinear Schrödinger equation and applications, New York Journal of Mathematics, vol.15, p.265282, 2009.

L. Thomann, Random data Cauchy problem for supercritical Schrödinger equations

. Annales, Institut Henri Poincare (C) Non Linear Analysis, pp.2385-2402, 2009.

L. Thomann, A remark on the Schrödinger smoothing eect, Asymptot. Anal, vol.69, issue.1 2, pp.117-123, 2010.

[. Tzvetkov, Invariant measures for the nonlinear Schr??dinger equation on the disc, Dynamics of Partial Differential Equations, vol.3, issue.2, p.111160, 2006.
DOI : 10.4310/DPDE.2006.v3.n2.a2

N. Tzvetkov, Mesures invariantes pour l?????quation de Schr??dinger non lin??aire, Annales de l???institut Fourier, vol.58, issue.7, pp.2543-2604, 2008.
DOI : 10.5802/aif.2422

[. Tzvetkov, Construction of a Gibbs measure associated to the periodic Benjamin Ono equation. Probability Theory and Related Fields, p.481514, 2010.

L. Thomann and N. Tzvetkov, Gibbs measure for the periodic derivative non linear Schrödinger equation, Nonlinearity, vol.23, p.27712791, 2010.

K. Yajima, On smoothing property of Schrödinger propagators, Hiroshi Fujita, Teruo Ikebe, and Shige Kuroda Functional-Analytic Methods for Partial Dierential Equations, p.2035, 1990.

K. Yajima and G. Zhang, Smoothing property for Schrödinger equations with potential superquadratic at innity, Communications in Mathematical Physics, vol.221, issue.3, p.573590, 2001.

K. Yajima and G. Zhang, Local smoothing property and Strichartz inequality for Schr??dinger equations with potentials superquadratic at infinity, Journal of Differential Equations, vol.202, issue.1, pp.81-110, 2004.
DOI : 10.1016/j.jde.2004.03.027